Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 622, NWS Memphis, TN

June 28, 201111 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2011, 9:11 AM CDT for 11 counties in Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 9:11 AM CDT (14:11 UTC)
Expired
Jun 28, 2011, 10:00 AM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Henderson County, TN, Lake County, TN, Madison County, TN, Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:57 AM CDTTSTM WND DMG5 Sw Lexington, TNA TREE WAS DOWN ON HIGHWAY 200 IN THE WESTERN PART OF HENDERSON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:17 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2921 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS54 KMEG 281411
SVRMEG
TNC017-023-033-045-053-075-077-095-113-131-183-281500-
/O.NEW.KMEG.SV.W.0622.110628T1411Z-110628T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
911 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1000 AM CDT

* AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  10 MILES SOUTHWEST OF CLAYTON TO 6 MILES SOUTH OF OBION TO TRENTON
  TO ADAIR TO MERCER...OR ALONG A LINE EXTENDING FROM REELFOOT LAKE
  STATE PARK TO 15 MILES NORTHEAST OF DYERSBURG TO TRENTON TO 11
  MILES WEST OF JACKSON TO 11 MILES SOUTHEAST OF BROWNSVILLE...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HENDERSON...HUMBOLDT...JACKSON...LEXINGTON...MARTIN...MCKENZIE...
  MILAN...TRENTON AND UNION CITY.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PINE LAKE AND
  REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WEST TENNESSEE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3618 8853 3616 8853 3615 8851 3592 8837
      3567 8836 3543 8841 3546 8919 3569 8910
      3596 8907 3618 8925 3648 8954 3651 8953
      3650 8949 3646 8949 3645 8946 3651 8941
      3651 8871
TIME...MOT...LOC 1411Z 273DEG 36KT 3635 8930 3618 8912
          3596 8894 3568 8897 3547 8907

$$
2 follow-up statements
115 
WWUS54 KMEG 281426
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 AM CDT TUE JUN 28 2011

TNC017-023-033-045-053-075-077-095-113-131-183-281500-
/O.CON.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CROCKETT TN-CARROLL TN-GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-
HENDERSON TN-HAYWOOD TN-MADISON TN-CHESTER TN-DYER TN-
926 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN DYER...NORTHERN CHESTER...MADISON...EAST CENTRAL
HAYWOOD...WESTERN HENDERSON...OBION...NORTHEASTERN LAKE...WEAKLEY...
GIBSON...WESTERN CARROLL AND SOUTHEASTERN CROCKETT COUNTIES...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TROY TO RUTHERFORD TO CADES TO GILMORE TO MEDON...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF UNION CITY TO 13
MILES SOUTH OF MARTIN TO MILAN TO JACKSON TO 7 MILES NORTHWEST OF
CHICKASAW STATE FOREST...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...CRONANVILLE...GADSDEN...GIBSON...HENDERSON...
HUMBOLDT...JACKSON...LEXINGTON...MARTIN...MCKENZIE...
MCLEMORESVILLE...MEDINA AND MEDON.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PINE LAKE AND
  REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3616 8853 3592 8837 3567 8836 3543 8841
      3546 8915 3578 8904 3596 8907 3647 8953
      3651 8953 3650 8949 3646 8949 3645 8946
      3651 8941 3650 8871
TIME...MOT...LOC 1427Z 273DEG 36KT 3634 8910 3617 8892
          3595 8874 3567 8877 3546 8888

$$
810 
WWUS54 KMEG 281447
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
947 AM CDT TUE JUN 28 2011

TNC033-075-095-281457-
/O.CAN.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CROCKETT TN-LAKE TN-HAYWOOD TN-
947 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAYWOOD...
NORTHEASTERN LAKE AND SOUTHEASTERN CROCKETT COUNTIES IS CANCELLED...

AT 947 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3617 8854 3592 8837 3567 8836 3543 8841
      3545 8878 3565 8881 3581 8889 3617 8919
      3641 8918 3650 8920 3650 8871
TIME...MOT...LOC 1447Z 273DEG 36KT 3633 8885 3616 8867
          3594 8849 3566 8853 3545 8864

$$

TNC017-023-045-053-077-113-131-183-281500-
/O.CON.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CARROLL TN-GIBSON TN-WEAKLEY TN-OBION TN-HENDERSON TN-MADISON TN-
CHESTER TN-DYER TN-
947 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EXTREME NORTHEASTERN DYER...NORTHERN CHESTER...EASTERN MADISON...
WESTERN HENDERSON...EASTERN OBION...WEAKLEY...GIBSON AND WESTERN
CARROLL COUNTIES...

AT 947 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARTIN TO CROWLEY STORE TO LEACH TO WHITE
FERN TO HENDERSON...OR ALONG A LINE EXTENDING FROM MARTIN TO 11 MILES
WEST OF MCKENZIE TO 8 MILES SOUTHWEST OF HUNTINGDON TO 10 MILES WEST
OF LEXINGTON TO HENDERSON...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...GIBSON...HENDERSON...LEXINGTON...MARTIN...
MCLEMORESVILLE...MEDINA...MIDDLE FORK...MILAN...PARKER'S CROSS
ROADS...RIVES...TRENTON AND TREZEVANT.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE AND PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3617 8854 3592 8837 3567 8836 3543 8841
      3545 8878 3565 8881 3581 8889 3617 8919
      3641 8918 3650 8920 3650 8871
TIME...MOT...LOC 1447Z 273DEG 36KT 3633 8885 3616 8867
          3594 8849 3566 8853 3545 8864

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:39 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 28, 6:39 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
639 AM CDT TUE JUN 28 2011

.UPDATE...AVIATION DISCUSSION.

.PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/

A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST
CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS
AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME
SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER
PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL
ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME
DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE
SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS
TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT
INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL
LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING
HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST
TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE
A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION.
HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME
SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS
NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT.

WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL
GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI
VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE
WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING
SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS
THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE
END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL
BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK.
LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST
WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S
THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE
WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE
SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT
ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE
WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN
SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO
DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY
FORECAST FROM WEDNESDAY THROUGH SUNDAY.

KRM

.AVIATION...

12Z TAF CYCLE

A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND
40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM
BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND
GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND
FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES
WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE.
ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY
RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY
NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL
DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY
DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN
INCREASED GROUND MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  91  73  92  71 /  60  10  10   0
MKL  87  66  90  61 /  60  10  10   0
JBR  89  69  93  68 /  60  10   0   0
TUP  94  70  91  64 /  60  20  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CDT TUE JUN 28 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
319 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD
BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER
THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE
WITH VERY HOT TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH.

KRM

In the hours before

Local storm report, Jun 28, 8:20 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     SENATH                  36.13N 90.16W
06/28/2011                   DUNKLIN            MO   PUBLIC

            PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
            MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
            STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.

&&

JLH
Local storm report, Jun 28, 8:22 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     TSTM WND DMG     OSCEOLA                 35.70N 89.99W
06/28/2011                   MISSISSIPPI        AR   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
            NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
            LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.

&&

JLH
Special weather statement, Jun 28, 8:46 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT TUE JUN 28 2011

ARZ058-MSZ007-010>012-020-281415-
PHILLIPS AR-TUNICA MS-PANOLA MS-COAHOMA MS-QUITMAN MS-TALLAHATCHIE MS-
846 AM CDT TUE JUN 28 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...

  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES NORTHEAST OF ST FRANCIS NATIONAL PARK AT 846 AM CDT...MOVING
SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN COAHOMA...PANOLA...PHILLIPS...QUITMAN...TALLAHATCHIE AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE...CLARKSDALE...
ELAINE...HELENA...MARVELL...ST FRANCIS NATIONAL PARK...WEST HELENA
AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE...
FLOWER LAKE...HORSESHOE LAKE...MOON LAKE AND OLD TOWN LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3434 9105 3435 9100 3447 9100 3448 9105
      3465 9105 3464 9049 3448 8991 3406 8997
      3405 9066 3412 9067 3412 9110
TIME...MOT...LOC 1346Z 292DEG 20KT 3462 9056
Local storm report, Jun 28, 8:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
06/28/2011                   TIPTON             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS TIPTON COUNTY.

&&

BORGHOFF
Local storm report, Jun 28, 8:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND DMG     2 SW MARMADUKE          36.17N 90.41W
06/28/2011                   GREENE             AR   BROADCAST MEDIA

            SEVERE WINDS BLEW AN 18 WHEEL TRACTOR TRAILER OFF OF
            HIGHWAY 49 BETWEEN MARMADUKE AND HALIDAY.

&&

JLH
Local storm report, Jun 28, 9:04 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
904 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     TSTM WND DMG     IMBODEN                 36.20N 91.18W
06/28/2011                   LAWRENCE           AR   LAW ENFORCEMENT

            SEVERAL TREES DOWN AND POWER LINES DOWN. LARGE TREE FELL
            ON HOME.

0645 AM     TSTM WND DMG     BLACK ROCK              36.11N 91.11W
06/28/2011                   LAWRENCE           AR   CO-OP OBSERVER

            TREE DOWN ON OBSERVERS HOUSE ON 8TH STREET AND MAIN
            STREET. TREES DOWN AROUND NEIGHBORHOOD.

0645 AM     HAIL             POCAHONTAS              36.26N 90.97W
06/28/2011  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            QUARTER SIZED HAIL IN POCAHONTAS

0645 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
06/28/2011                   RANDOLPH           AR   TRAINED SPOTTER

            SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.

0656 AM     TSTM WND DMG     1 N IMBODEN             36.22N 91.18W
06/28/2011                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.

0715 AM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/28/2011  M69.00 MPH       LAWRENCE           AR   ASOS

            WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE

0722 AM     TSTM WND DMG     2 SW MARMADUKE          36.17N 90.41W
06/28/2011                   GREENE             AR   BROADCAST MEDIA

            SEVERE WINDS BLEW AN 18 WHEEL TRACTOR TRAILER OFF OF
            HIGHWAY 49 BETWEEN MARMADUKE AND HALIDAY.

0730 AM     TSTM WND DMG     JONESBORO               35.82N 90.69W
06/28/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            POWER LINES DOWN ON HIGHLAND STREET

0730 AM     TSTM WND DMG     JONESBORO               35.82N 90.69W
06/28/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            TREES DOWN ON COUNTY ROAD 318

0740 AM     TSTM WND DMG     SENATH                  36.13N 90.16W
06/28/2011                   DUNKLIN            MO   PUBLIC

            PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
            MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
            STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.

0757 AM     TSTM WND DMG     OSCEOLA                 35.70N 89.99W
06/28/2011                   MISSISSIPPI        AR   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
            NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
            LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.

0840 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
06/28/2011                   TIPTON             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS TIPTON COUNTY.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:36 AM CDTSpecial Weather StatementMEGHardin24 min
Jun 28, 7:44 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion, Tipton46 min
Jun 28, 7:48 AM CDTSevere Thunderstorm WarningMEGShelby, Tipton42 min
Jun 28, 8:27 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 4 more48 min
Jun 28, 8:29 AM CDTFlash Flood WarningMEGShelby2 hr
Jun 28, 8:30 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton45 min
Jun 28, 8:57 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison48 min
Jun 28, 9:34 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy41 min
Jun 28, 9:42 AM CDTFlash Flood WarningMEGDecatur3 hr
Jun 28, 9:56 AM CDTFlash Flood WarningMEGHardin3 hr
Jun 28, 10:00 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more45 min
Jun 28, 10:02 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Madison2 hr
Jun 28, 10:10 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy50 min
Jun 28, 10:45 AM CDTSpecial Weather StatementMEGDecatur, Henry, Weakley30 min
Jun 28, 10:59 AM CDTSpecial Weather StatementMEGHardin46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.